Fluctuation Results for General Block Spin Ising Models

Knopfel H, Lowe M, Schubert K, Sinulis A (2020)
JOURNAL OF STATISTICAL PHYSICS 178(5): 1175-1200.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Knopfel, Holger; Lowe, Matthias; Schubert, Kristina; Sinulis, ArthurUniBi
Abstract / Bemerkung
We study a block spin mean-field Ising model, i.e. a model of spins in which the vertices are divided into a finite number of blocks with each block having a fixed proportion of vertices, and where pair interactions are given according to their blocks. For the vector of block magnetizations we prove Large Deviation Principles and Central Limit Theorems under general assumptions for the block interaction matrix. Using the exchangeable pair approach of Stein's method we establish a rate of convergence in the Central Limit Theorem for the block magnetization vector in the high temperature regime.
Stichworte
Block spin Ising models; Central limit theorem; Large deviation; principle; Phase transition; Stein's method
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
178
Ausgabe
5
Seite(n)
1175-1200
ISSN
0022-4715
eISSN
1572-9613
Page URI
https://pub.uni-bielefeld.de/record/2941243

Zitieren

Knopfel H, Lowe M, Schubert K, Sinulis A. Fluctuation Results for General Block Spin Ising Models. JOURNAL OF STATISTICAL PHYSICS. 2020;178(5):1175-1200.
Knopfel, H., Lowe, M., Schubert, K., & Sinulis, A. (2020). Fluctuation Results for General Block Spin Ising Models. JOURNAL OF STATISTICAL PHYSICS, 178(5), 1175-1200. doi:10.1007/s10955-020-02489-0
Knopfel, H., Lowe, M., Schubert, K., and Sinulis, A. (2020). Fluctuation Results for General Block Spin Ising Models. JOURNAL OF STATISTICAL PHYSICS 178, 1175-1200.
Knopfel, H., et al., 2020. Fluctuation Results for General Block Spin Ising Models. JOURNAL OF STATISTICAL PHYSICS, 178(5), p 1175-1200.
H. Knopfel, et al., “Fluctuation Results for General Block Spin Ising Models”, JOURNAL OF STATISTICAL PHYSICS, vol. 178, 2020, pp. 1175-1200.
Knopfel, H., Lowe, M., Schubert, K., Sinulis, A.: Fluctuation Results for General Block Spin Ising Models. JOURNAL OF STATISTICAL PHYSICS. 178, 1175-1200 (2020).
Knopfel, Holger, Lowe, Matthias, Schubert, Kristina, and Sinulis, Arthur. “Fluctuation Results for General Block Spin Ising Models”. JOURNAL OF STATISTICAL PHYSICS 178.5 (2020): 1175-1200.